MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS, 14 MM BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ABS, 14 MM BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ABS, 14 MM BUTTON
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 20-jan-2026, a sales representative reported that an ar-1588tb-1 tightrope abs button snapped in half while cycling the knee during an arthroscopic acl reconstruction.The broken piece was removed from the patient without issue, and another button was used to complete the procedure.No patient harm was reported.Additional information was received on 23-jan-2026: the button was fully seated within the tightrope loop before the break occurred.Another ar-1588tb-1 device was used to complete the procedure.The surgery was not delayed, no additional anesthesia was administered, and no adverse patient effects were reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
TIGHTROPE ABS, 14 MM BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24294495
Report Number1220246-2026-00483
Device Sequence Number9408224
Product Code MBI
UDI-Device Identifier00888867019638
UDI-Public(01)00888867019638(11)250904(17)300831(10)15493225
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ABS, 14 MM BUTTON
Device Catalogue NumberAR-1588TB-1
Device Lot Number15493225
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown